Electron. J. Diff. Eqns., Vol. 1998(1998), No. 28, pp. 1-10.

A hyperbolic problem with nonlinear second-order boundary damping

G. G. Doronin, N. A. Larkin, & A. J. Souza

The initial boundary value problem for the wave equation with nonlinear second-order dissipative boundary conditions is considered. Existence and uniqueness of global generalized solutions are proved.

Submitted May 22, 1998. Published October 30, 1998.
Math Subject Classification: 35A05, 35L20, 35A35, 49M15.
Key Words: Initial Boundary-Value Problem, Faedo-Galerkin Method.

Show me the PDF file (123K), TEX file, and other files for this article.
G. G. Doronin
Current address: DME-CCT-UFPB, CEP 58109-970,
Campina Grande, PB, Brazil
Permanent address: 630090
Institute of Theoretical and Applied Mechanics
Novosibirsk, Russia
e-mail: gleb@dme.ufpb.br
N. A. Larkin
Departamento de Matematica
Fundacao Universidade Estadual de Maringa,
CEP 97020-900, Maringa, PR, Brazil
e-mail: nalarkin@gauss.dma.uem.br
A. J. Souza
Departamento de Matematica e Estatistica
Universidade Federal da Paraiba
CEP 58109-970, Campina Grande, PB, Brazil
e-mail: cido@dme.ufpb.br

Return to the EJDE home page